# SDR QXEA2013013100292

- Difficulty date: January 31, 2013
- Submitted: February 15, 2013
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4055
- Aircraft time: 27,377 hours, 28,511 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Nr 19
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK 19 HAS AREAS OF CORROSION.  REMOVED CORROSION IAW SRM 51-21-00-00-02.  SEAT TRACK FOUND OUT OF LIMITS IAW RD 8/4-53-884.  CONFIRMED AFFECTED AREA CRACK FREE REF NTM 51-00-06-910-801, PT 1.  REMOVED SEAT TRACK NR 19 IAW SRM 51-42-05-02-01 AND 51-40-15-02-01. MATCH DRILLED NEW SEAT TRACK NR 19 IAW SRM 51-40-07-02-01, INSTALLED NEW SEAT TRACK NR 19 IAW SRM 51-42-05-02-01, 51-42-45-02-01 AND 51-40-15-02-01.  RESTORED SURFACE PROTECTION IAW SRM 51-25-10-02-01 AND 51-25-15-02-01.
